# SDR DALA2025060604345

- Difficulty date: May 31, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 45,650 hours, 31,965 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Transformer
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9557 STRONG ELECTRICAL ODOR ON FINAL RIGHT S THE GEAR WENT DOWN AND FLAPS WENT TO 18 DEGREES.  R/R TRANSFORMERS TI-5 AND T1-6.(T1-5 SMELLED BURNT) PER B717 SWPM 20-20-03. RT NOSE LDG AND TAXI LIGHT CKS OK. C/B FUNCTION NORMAL. REF B717 WDM 34-41-01 (7262952)
